# SDR SWAA2024012944720

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH OVER WING EXIT SURROUND LOWER EMERGENCY EXIT LIGHT LENS DAMAGED.<[01] REMOVED AND REPLACED AFT LH OVER WING EXIT SURROUND LOWER EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
